On the continuation of a mapping of a Boolean ring into a topological Abelian group
Doklady Akademii Nauk, Tome 149 (1963) no. 6, pp. 1268-1269
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_149_6_a6,
author = {L. Ya. Savel'ev},
title = {On the continuation of a mapping of a {Boolean} ring into a topological {Abelian} group},
journal = {Doklady Akademii Nauk},
pages = {1268--1269},
year = {1963},
volume = {149},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_6_a6/}
}
L. Ya. Savel'ev. On the continuation of a mapping of a Boolean ring into a topological Abelian group. Doklady Akademii Nauk, Tome 149 (1963) no. 6, pp. 1268-1269. http://geodesic.mathdoc.fr/item/DAN_1963_149_6_a6/